# SDR UALA2013050903252

- Difficulty date: May 8, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,220 hours, 20,499 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT WING CANOE FAIRING, SEAL MISSING APPROX TWO FEET LONG BEHIND NR 1 ENGINE ABOVE PANEL 477A.  REPLACED SEAL.
